1887
Volume 64, Issue 1
  • E-ISSN: 1365-2478
Preview this article:
Zoom in
Zoomout

Reply to comment of A.D. Chave on ‘Robust error on magnetotelluric impedance estimates’ by P. Wawrzyniak, P. Sailhac and G. Marquis, , , 533–546, Page 1 of 1

| /docserver/preview/fulltext/gpr/64/1/gpr12242-1.gif

There is no abstract available for this article.
Use the preview function to the left.

Loading

Article metrics loading...

/content/journals/10.1111/1365-2478.12242
2015-09-07
2019-12-12
Loading full text...

Full text loading...

References

  1. ChaveA.D.2016. Comment on ‘Robust error on magnetotelluric impedance estimates’ by P. Wawrzyniak, P Sailhac and G Marquis, Geophysical Prospecting64, 244–246.
    [Google Scholar]
  2. EiselM. and EgbertG.D.2001. On the stability of magnetotelluric transfer function estimates and the reliability of their variances. Geophysical Journal International144(1), 65–82.
    [Google Scholar]
  3. WawrzyniakP., SailhacP. and MarquisG.2013. Robust error on magnetotelluric impedance estimates. Geophysical Prospecting61(Anniversary issue), 533–546.
    [Google Scholar]
http://instance.metastore.ingenta.com/content/journals/10.1111/1365-2478.12242
Loading
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error